MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; 44MM RSP GLEN HD +8MM,

ENCORE MEDICAL L.P. DJO SURGICAL; 44MM RSP GLEN HD +8MM,
Model Number 508-44-101
Medical Device Problem Codes Unintended System Motion (1430); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Patient was unstable and dislocating.
 
Additional Manufacturer Narrative
See d4 expiration date, h4, h6, h10 and h11.Complaint has been evaluated and is similar to report number 1644408-2025-01907; 508-32-104, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Additional Manufacturer Narrative
This supplemental report was created to update h10 and h11.The agent reported "patient was unstable and dislocating" the previous surgery and the surgery detailed in this event occurred 2 mo.Apart.Item number: 508-44-101.Item description: 44mm rsp glen hd +8mm.Lot number: 877c1147.Part revision: d product type: shoulder.Manufacture date: 10/25/22.Expiration date: 10/17/28.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint was a revision surgery due to being unstable and dislocating.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of djo surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) show that the reported component(s) used in the previous surgery, when released for use, met design and manufacturing requirements.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or on-going issues that are needing a review.This is the 1st complaint against the part/lot number combination.

Brand Name
DJO SURGICAL
Common Device Name
44MM RSP GLEN HD +8MM,
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key23834932
Report Number1644408-2025-01987
Device Sequence Number5094043
Product Code KWS
UDI-Device Identifier00888912024785
UDI-Public00888912024785
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100741
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number508-44-101
Device Lot Number877C1147
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2025
Supplement Date Received by Manufacturer01/26/2026
03/06/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date03/05/2026
04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-04-114 5031A1034A.; 506-04-114 5031A1075.; 509-00-044 380P1017.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale